# SDR USAA2012060400015

- Difficulty date: June 3, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 9,912 hours, 3,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18C EMERGENCY EXIT LIGHT LENS COVER MISSING.  INSTALLED NEW EMERGENCY EXIT LIGHT ASSEMBLY AT 18C.
